Ive been off depo for nearly 3 months now I was on it for over a year, recently in the last few weeks I've been getting bad breast and nipple soreness and tenderness which is very uncomfortable. Also in the last few days I've had a constant lower abdominal cramps which are even more uncomfortable!! I can barely stand straight with the cramps. Has anyone else had these withdrawal symptoms and if so what can I do to ease the pain or how long will it last
Depo provera withdrawal?? Breast/Nipple tenderness, lower abdominal pain?
Question posted by sarahx on 12 Nov 2016
Last updated on 11 November 2016 by LousArk
Yes, they're common withdrawal symptoms as your body tries to rebalance.
I used a product called Agnus Castus (Vitex, in the USA) which helped lots. Worth researching. You can't use it if you're using hormonal contraceptive, but otherwise its great. Totally natural.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.